About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 156095, 12 pages
http://dx.doi.org/10.1155/2012/156095
Research Article

Superconvergence Analysis of Finite Element Method for a Second-Type Variational Inequality

1Department of Mathematics, Zhengzhou University, Zhengzhou 450001, China
2Department of Mathematics and Information Science, Zhengzhou University of Light Industry, Zhengzhou 450002, China
3Department of Mathematics, Tongji University, Shanghai 200092, China

Received 10 May 2012; Accepted 14 October 2012

Academic Editor: Song Cen

Copyright © 2012 Dongyang Shi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Dongyang Shi, Hongbo Guan, and Xiaofei Guan, “Superconvergence Analysis of Finite Element Method for a Second-Type Variational Inequality,” Journal of Applied Mathematics, vol. 2012, Article ID 156095, 12 pages, 2012. doi:10.1155/2012/156095